# SDR GUUA94057050211D

- Difficulty date: May 2, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 31,806 hours, 37,174 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSPECTION DISCOVERED RIGHT WING LOWER MAIN SPAR AREA OF CORROSION BETWEEN WS 124.25 TO WS 135.86.   BLENDED OUT CORROSION AND INSTALLED REPAIR STRAP.
